# SDR 05FDEA00320

- Difficulty date: February 28, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 61,934 hours, 25,071 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA8-2550-55440, EQUIP/FURNISHINGS LWR CARGO, REPAIR OF STA 1841   CENTER/AFT PARTITION.  COMPLIED WITH EA8-2550-55440.
